# SDR UALA2010021200549

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 77,926 hours, 9,580 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650904
- Part serial: 35
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

R CDU BLANK, FLIGHT DIVERTED.  MSG 34835 ACTIVE HARD.  REPLACED RT MULTI PURPOSE CDU, CHECKS OKAY.
